RECORD DETAIL


Back To Previous

UPA Perpustakaan Universitas Jember

SIAM Journal on Applied Mathematics, Vol. 70, No.7-8, April-Desember 2010, No Klas SER 510.05 SOC s:The morphology of the martin ice caps:a mathematical model of ice-duct kinetics

No image available for this title

No copy data
Detail Information

Series Title

-

Call Number

ART 510.05 SOC s

Publisher

SIAM : Philadelphia,

Collation

Hlm. 2409

Language

ISBN/ISSN

00361399

Classification

-

Detail Information

Content Type

-

Media Type

-

Carrier Type

-

Edition

-

Subject(s)

MATEMATIKA

Specific Detail Info

-

Statement of Responsibility

No other version available